# SDR ASAA0852469

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,364 hours, 1,031 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 233A3101
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RECALL "ZONE TEMP" LIGHT ILLUMINATED.  LIGHT CLEARS WITH MASTER CAUTION RESET.  PERFORMED FIM 21 62 TASK 842 & TEMP CONTROLLER BITE PROCEDURE 21 62 TASK 801.  OP CHECKS GOOD, NO FAULT FOUND.  TESTS NORMAL.
